# SDR EE4Y2025122323662

- Difficulty date: December 23, 2025
- Submitted: December 23, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N302NV
- Make and model: Airbus A319-112
- Aircraft serial: 2387
- Aircraft time: 51,853 hours, 31,382 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TASK CARD A32X-53-260-005 INSPECTION, RELATED TO AD 2022-15-05, & A320-53-1491, REV 01, FOUND EXISTING REPAIR WITH NO DATA APPROVED RECORD AT UPPER FUSELAGE PAX CABIN FR 68, S22R.  REMOVED EXISTING REPAIR PARTS & IAW AIRBUS INSTRUCTIONS DOSSIER 81706624.  A NEW REPAIR WAS INSTALLED IAW SRM 53-41-12-300-011. THIS IS A MAJOR REPAIR CATEGORY B WITH INSPECTION REQUIRED.
 THIS REPAIR IS COVERED BY COOPESA JOB A1Q36 ITEM 2-3.
